# SDR UPS03841177

- Difficulty date: August 6, 2003
- Submitted: September 10, 2003
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 86,511 hours, 24,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657504501
- Part serial: TAG00669402
- Condition: Corroded
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1,  OBSERVER SEAT TRACK FWD AND AFT IS CORRODED AT MOUNTING POINTS REMOVED AND REPLACED SEAT TRACK IAW DC8 SRM 51-3-0
